# SDR SWAA2018043021532

- Difficulty date: April 6, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 149A8104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR, SMALL ATTACHMENT STRAP CORRODED BETWEEN BS 787, LBL 9.  R&R STRAP PLATE IAW DWG.
